# SDR DJF2008F00012

- Difficulty date: August 21, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N805LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258374
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE BAGGAGE FIRE LIGHT ILLUMINATED IN FLIGHT.  CREW VERIFIED INDICATION ONLY AFTER LANDING AND THE ISSUE WAS PUT ON MEL.  (S)
